# SDR REXA2022092602140

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL STRUCTURE BETWEEN FS 661+8-670 HAS MULTIPLE SPOTS OF CORROSION	INSTALLED NEW SIDE SEAT RAIL P/N SH 690-36283-1 ON L/H BETWEEN F.S661+8 TO F.S670 WL 85.25 IAW CRJ AMM 53-00-49-400-801-CONFIG A07
